# SDR DALA2014092005169

- Difficulty date: September 20, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 62,790 hours, 45,976 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LT MLG DOOR FRAME BS 984.  FRAME REMOVED IAW SRM 51-30-2 AND A NEW FRAME WAS DRILLED IAW SRM 50-10-4 AREA, TREATED AND PAINTED IAW SRM 51-10-3 AND  INSTALLED IAW SRM 51-30-1 AND 51-30-2.
